# SDR UALA2010081803020

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 36,023 hours, 13,505 cycles
- Engine: Iae V2527A5
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS OVERHEAT MESSAGE, RTFL.  CHECKED E&E BAYS FOR SMOKE. FOUND TO BE OK. RAN AVIONICS SMOKE TEST FOUND NO FAULTS. STOWED RAT AFTER COMPLYING WITH CHECK. CLEANED FILTER, RESET SDCU(S). ALL MESSAGES CLEARED. OK FOR CONTINUED SERVICE.
